# SDR RYNA2010004010011

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 85,028 hours, 12,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IN ON RIGHT SIDE FROM ROW 8-15 ON LEFT SIDE FROM ROW 1-15.  REMOVED AND REPLACED BATTERY AND CHARGER ON RIGHT SIDE ADDITIONALLY FOUND LOOSE WIRE ON LEFT SIDE.
